Glatiramer acetate (Copaxone) induced hepatotoxicity

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Glatiramer acetate (Copaxone) induced hepatotoxicity

Postby MSUK » Fri Aug 10, 2012 6:20 am

Image

Abstract
Introduction: Glatiramer acetate (Copaxone), a polypeptide has been approved for treating patients with active relapsing-remitting multiple sclerosis.

Case Presentation: We report the first case of severe acute hepatitis after commencing treatment for multiple sclerosis with glatiramer acetate.

A 31-year-old female with multiple sclerosis presented with anorexia, lethargy and jaundice five weeks after commencing glatiramer acetate. She had never received beta-interferon treatment. Investigations revealed a bilirubin of 0.109 mmol/L (0.002-0.02 mmoL/L) and prothrombin time of 21 secs (9-15 secs). Her liver function tests were normal before commencing glatiramer acetate. ... Read More - http://www.msrc.co.uk/index.cfm/fuseact ... ageid/1767
MS-UK - http://www.ms-uk.org/
User avatar
MSUK
Family Elder
 
Posts: 2142
Joined: Wed Oct 14, 2009 3:00 pm

Advertisement

Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service